# SDR AALA20131115010

- Difficulty date: November 15, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 40,526 hours, 19,647 cycles
- Engine: Pwa JT8D219
- Engine time: 5,648 hours, 2,994 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

SJC CREW REPORTED BIRD STRIKE TO RT HAND ENG DURING CLIMB OUT.  RT HAND ENG SHUT DOWN SINGLE ENGINE TIME 8 MINUTES.  BOTH FIRE BOTTLES WERE BLOWN.  EMERGENCY DECLARED FLIGHT RETURNED SJC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT HAND ENG AT SJC ON 11/17/2013.  SYSTEM GROUND CHECKED NORMAL OPERATION OPEN.
